Passer au contenu

/ Département de mathématiques et de statistique

Je donne

Rechercher

 

Saint Aubin, Yvan

Vcard

Adjunct and Honorary professor

Faculty of Arts and Science - Department of Mathematics and Statistics

André-Aisenstadt Office 5237

514 343-6373

Courriels

Research area


Research projects Expand all Collapse all

Centre de recherches mathématiques (CRM) FRQNT/Fonds de recherche du Québec - Nature et technologies (FQRNT) / 2022 - 2029

Construction de champs de droites normales aux objets transparents minces par transmission MITACS Inc. / 2020 - 2022

Construction de champs de droites normales aux objets transparents minces par transmission MITACS Inc. / 2020 - 2021

BOURSE IVADO DONNÉES RACONTER 2020 SPIIE/Secrétariat des programmes interorganismes à l’intention des établissements / 2020 - 2020

Algebraic methods for lattice models of statistical physics CRSNG/Conseil de recherches en sciences naturelles et génie du Canada (CRSNG) / 2019 - 2025

CENTRE DE RECHERCHES MATHEMATIQUES (CRM) FRQNT/Fonds de recherche du Québec - Nature et technologies (FQRNT) / 2015 - 2023

FROM FINITE LATTICE MODELS TO CONTINUUM FIELD THEORIES CRSNG/Conseil de recherches en sciences naturelles et génie du Canada (CRSNG) / 2014 - 2021

UPGRADE OF WORKSTATIONS AT CENTRE DE RECHERCHES MATHEMATIQUES / 2010 - 2010

EXPLORING CRITICAL PHENOMENA WITH TOOLS FROM LATTICE MODELS, CFT AND SLE / 2009 - 2013

CENTRE DE RECHERCHES MATHEMATIQUES (CRM) FRQNT/Fonds de recherche du Québec - Nature et technologies (FQRNT) / 2008 - 2016

MISE À JOUR DES LABORATOIRES DE MATHÉMATIQUES / 2008 - 2008

EXPLORING CRITICAL PHENOMENA WITH TOOLS FROM LATTICE MODELS, CFT AND SLE CRSNG/Conseil de recherches en sciences naturelles et génie du Canada (CRSNG) / 2004 - 2015

Selected publications Expand all Collapse all

Jordan cells of periodic loop models

Morin-Duchesne, Alexi et Saint-Aubin, Yvan, Jordan cells of periodic loop models 46, 494013, 46 (2013), , J. Phys. A

A homomorphism between link and XXZ modules over the periodic Temperley-Lieb algebra

Morin-Duchesne, Alexi et Saint-Aubin, Yvan, A homomorphism between link and XXZ modules over the periodic Temperley-Lieb algebra 46, 285207, 34 (2013), , J. Phys. A

Geometric exponents of dilute loop models

Provencher, Guillaume, Saint-Aubin, Yvan, Pearce, Paul A. et Rasmussen, Jørgen, Geometric exponents of dilute loop models 147, 315--350 (2012), , J. Stat. Phys.

Crossing probabilities on same-spin clusters in the two-dimensional Ising model

LAPALME E. & SAINT-AUBIN Y., Crossing probabilities on same-spin clusters in the two-dimensional Ising model 34, pp. (2012), , Journal of Physics A

The Jordan structure of two-dimensional loop models

Morin-Duchesne, Alexi et Saint-Aubin, Yvan, The Jordan structure of two-dimensional loop models , P04007, 65 (2011), , J. Stat. Mech. Theory Exp.

Restricted partition functions of the two-dimensional Ising model on a half-infinite cylinder

Arguin, Louis-Pierre et Saint-Aubin, Yvan, Restricted partition functions of the two-dimensional Ising model on a half-infinite cylinder 50, 095203, 8 (2009), , J. Math. Phys.

Geometric exponents, SLE and logarithmic minimal models

Saint-Aubin, Yvan, Pearce, Paul A. et Rasmussen, Jørgen, Geometric exponents, SLE and logarithmic minimal models , P02028, 38 (2009), , J. Stat. Mech. Theory Exp.

On the spectrum of an $n!\times n!$ matrix originating from statistical mechanics

Chassé, Dominique et Saint-Aubin, Yvan, On the spectrum of an $n!\times n!$ matrix originating from statistical mechanics 52, 9--17 (2009), , Canad. Math. Bull.

Mathématiques et technologie

Rousseau, Christiane et Saint-Aubin, Yvan, Mathématiques et technologie , xviii+594 (2008), , Springer, New York

Mathematics and technology

Rousseau, Christiane et Saint-Aubin, Yvan, Mathematics and technology , xvi+580 (2008), , Springer, New York

Non-unitary observables in the 2d critical Ising model

Arguin, Louis-Pierre et Saint-Aubin, Yvan, Non-unitary observables in the 2d critical Ising model 541, 384--389 (2002), , Phys. Lett. B

Crossing probabilities on same-spin clusters in the two-dimensional Ising model

Lapalme, Ervig et Saint-Aubin, Yvan, Crossing probabilities on same-spin clusters in the two-dimensional Ising model 34, 1825--1835 (2001), , J. Phys. A

Boundary states for a free boson defined on finite geometries

Lewis, Marc-André et Saint-Aubin, Yvan, Boundary states for a free boson defined on finite geometries 34, 845--859 (2001), , J. Phys. A

Universality and conformal invariance for the Ising model in domains with boundary

Langlands, Robert P., Lewis, Marc-André et Saint-Aubin, Yvan, Universality and conformal invariance for the Ising model in domains with boundary 98, 131--244 (2000), , J. Statist. Phys.

Conformal invariance of a model of percolation on random lattices

Saint-Aubin, Yvan, Conformal invariance of a model of percolation on random lattices 221, 41--51 (1995), , Phys. A

Conformal invariance in two-dimensional percolation

Langlands, Robert, Pouliot, Philippe et Saint-Aubin, Yvan, Conformal invariance in two-dimensional percolation 30, 1--61 (1994), , Bull. Amer. Math. Soc. (N.S.)

Fusion and the Neveu-Schwarz singular vectors

Benoit, Louis et Saint-Aubin, Yvan, Fusion and the Neveu-Schwarz singular vectors 9, 547--566 (1994), , Internat. J. Modern Phys. A

On the universality of crossing probabilities in two-dimensional percolation

Langlands, R. P., Pichet, C., Pouliot, Ph. et Saint-Aubin, Y., On the universality of crossing probabilities in two-dimensional percolation 67, 553--574 (1992), , J. Statist. Phys.

An explicit formula for some singular vectors of the Neveu-Schwarz algebra

Benoit, Louis et Saint-Aubin, Yvan, An explicit formula for some singular vectors of the Neveu-Schwarz algebra 7, 3023--3033 (1992), , Internat. J. Modern Phys. A

The exchange algebra for Zamolodchikov and Fateev's parafermionic theories

Boivin, Luc et Saint-Aubin, Yvan, The exchange algebra for Zamolodchikov and Fateev's parafermionic theories 24, 3895--3905 (1991), , J. Phys. A

Singular vectors of the Neveu-Schwarz algebra

Benoit, Louis et Saint-Aubin, Yvan, Singular vectors of the Neveu-Schwarz algebra 23, 117--120 (1991), , Lett. Math. Phys.

The hidden symmetry of ${\rm U}(n)$ principal $\sigma$ models revisited. II. The algebraic structure

Arsenault, G. et Saint-Aubin, Y., The hidden symmetry of ${\rm U}(n)$ principal $\sigma$ models revisited. II. The algebraic structure 2, 593--607 (1989), , Nonlinearity

The hidden symmetry of ${\rm U}(n)$ principal $\sigma$ models revisited. I. Explicit expressions for the generators

Arsenault, G. et Saint-Aubin, Y., The hidden symmetry of ${\rm U}(n)$ principal $\sigma$ models revisited. I. Explicit expressions for the generators 2, 571--591 (1989), , Nonlinearity

Collapse and exponentiation of infinite symmetry algebras of Euclidean projective and Grassmannian $\sigma$ models

Arsenault, Guy, Jacques, Michel et Saint-Aubin, Yvan, Collapse and exponentiation of infinite symmetry algebras of Euclidean projective and Grassmannian $\sigma$ models 29, 1465--1471 (1988), , J. Math. Phys.

${\rm SL}(n+1,{\bf C})$ strata and orbits in the solution space of Euclidean ${\bf C}{\rm P}^n$ models

Arsenault, G., Jacques, M. et Saint-Aubin, Y., ${\rm SL}(n+1,{\bf C})$ strata and orbits in the solution space of Euclidean ${\bf C}{\rm P}^n$ models 15, 65--73 (1988), , Lett. Math. Phys.

Soliton solutions to various $\sigma$ models with a Wess-Zumino term

Giroux, Ghislain et Saint-Aubin, Y., Soliton solutions to various $\sigma$ models with a Wess-Zumino term 126, 515--523 (1988), , Phys. Lett. A

Degenerate conformal field theories and explicit expressions for some null vectors

Benoit, Louis et Saint-Aubin, Yvan, Degenerate conformal field theories and explicit expressions for some null vectors 215, 517--522 (1988), , Phys. Lett. B

Infinite-dimensional Lie algebras acting on the solution space of various $\sigma$ models

Jacques, Michel et Saint-Aubin, Yvan, Infinite-dimensional Lie algebras acting on the solution space of various $\sigma$ models 28, 2463--2479 (1987), , J. Math. Phys.

Quadratic pseudopotentials for ${\rm Gl}(N,\,{\bf C})$ principal sigma models

Harnad, J., Saint-Aubin, Y. et Shnider, S., Quadratic pseudopotentials for ${\rm Gl}(N,\,{\bf C})$ principal sigma models 10, 394--412 (1984), , Phys. D

The soliton correlation matrix and the reduction problem for integrable systems

Harnad, J., Saint-Aubin, Y. et Shnider, S., The soliton correlation matrix and the reduction problem for integrable systems 93, 33--56 (1984), , Comm. Math. Phys.

Superposition of solutions to Bäcklund transformations for the ${\rm SU}(n)$ principal $\sigma$-model

Harnad, J., Saint-Aubin, Y. et Shnider, S., Superposition of solutions to Bäcklund transformations for the ${\rm SU}(n)$ principal $\sigma$-model 25, 368--375 (1984), , J. Math. Phys.

Bäcklund transformations for nonlinear sigma models with values in Riemannian symmetric spaces

Harnad, J., Saint-Aubin, Y. et Shnider, S., Bäcklund transformations for nonlinear sigma models with values in Riemannian symmetric spaces 92, 329--367 (1984), , Comm. Math. Phys.

Harmonic polynomials invariant under a finite subgroup of ${\rm O}(n)$

Ronveaux, A. et Saint-Aubin, Y., Harmonic polynomials invariant under a finite subgroup of ${\rm O}(n)$ 24, 1037--1040 (1983), , J. Math. Phys.

Bäcklund transformations and soliton-type solutions for $\sigma$ models with values in real Grassmannian spaces

Saint-Aubin, Yvan, Bäcklund transformations and soliton-type solutions for $\sigma$ models with values in real Grassmannian spaces 6, 441--447 (1982), , Lett. Math. Phys.

Matter-coupled Yang-Mills system in Minkowski space. II. Invariant solutions in the presence of Dirac spinor fields

Doneux, Joël, Saint-Aubin, Yvan et Vinet, Luc, Matter-coupled Yang-Mills system in Minkowski space. II. Invariant solutions in the presence of Dirac spinor fields 25, 484--501 (1982), , Phys. Rev. D (3)

Fonctions génératrices et bases d'intégrité pour les sous-groupes finis du groupe de Lorentz ${\rm O}(3,\,1)$

Saint-Aubin, Y., Fonctions génératrices et bases d'intégrité pour les sous-groupes finis du groupe de Lorentz ${\rm O}(3,\,1)$ 58, 1075--1084 (1980), , Canad. J. Phys.

Finite subgroups of the generalized Lorentz groups ${\rm O}(p,\,q)$

Patera, J., Saint-Aubin, Y. et Zassenhaus, H., Finite subgroups of the generalized Lorentz groups ${\rm O}(p,\,q)$ 21, 234--239 (1980), , J. Math. Phys.